# SDR QXEA0002483

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 36,436 hours, 45,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: XB864041
- Condition: Inoperative
- Location: Row 9
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ROW 9E EVACUATION LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
